Citation

BibTex format

@article{Raeini:2014:10.1007/s11242-013-0239-6,
author = {Raeini, AQ and Bijeljic, B and Blunt, MJ},
doi = {10.1007/s11242-013-0239-6},
journal = {TRANSPORT IN POROUS MEDIA},
pages = {191--213},
title = {Numerical Modelling of Sub-pore Scale Events in Two-Phase Flow Through Porous Media},
url = {http://dx.doi.org/10.1007/s11242-013-0239-6},
volume = {101},
year = {2014}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Raeini,AQ
AU - Bijeljic,B
AU - Blunt,MJ
DO - 10.1007/s11242-013-0239-6
EP - 213
PY - 2014///
SN - 0169-3913
SP - 191
TI - Numerical Modelling of Sub-pore Scale Events in Two-Phase Flow Through Porous Media
T2 - TRANSPORT IN POROUS MEDIA
UR - http://dx.doi.org/10.1007/s11242-013-0239-6
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000328856600002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 101
ER -